Economics at your fingertips  

Bootstrap inference for penalized GMM estimators with oracle properties

Lorenzo Camponovo

Econometric Reviews, 2020, vol. 39, issue 4, 362-372

Abstract: We study the validity of bootstrap methods in approximating the sampling distribution of penalized GMM estimators with oracle properties. More precisely, we focus on bridge estimators with Lq penalty for 0

Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1080/07474938.2019.1630076

Access Statistics for this article

Econometric Reviews is currently edited by Dr. Essie Maasoumi

More articles in Econometric Reviews from Taylor & Francis Journals
Bibliographic data for series maintained by ().

Page updated 2020-09-04
Handle: RePEc:taf:emetrv:v:39:y:2020:i:4:p:362-372